Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Skin colored bumps in pubic area that occasionally itch and get irritated. Recently started champix. Cause?

Hey, about 2 weeks ago I noticed 2 skin colour bumps in my pubic area!! They dryied out but still stayed this is now spread and I have many little bumps in my pubic area that all have a hair growing out of them and only itch sometimes not offen but can get irrated!! Please help I was taking champix 2 quit smoking and this is when it all started could this have been the cause or is it something else?
Asked On : Tue, 19 Feb 2013
Answers:  2 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for posting your query.
You seem to have furuncles at the pubic area. This is due to infection of hair follicles by a bacteria called staphylococcus. You can get rid of it by taking antibiotics like erythromycin for five days and applying mupirocin cream for five days. In future you can get rid of it by regular shaving of pubic hair, and taking vitamin c tablet one per day.
Good day
Answered: Thu, 21 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Dermatologist Dr. Neera Kataria's  Response
hi, thanks for posting

You seem to have ingrown hair , also called pseudofolliculitis

Ingrown hairs tend to be more common in areas with coarse hairs. Hair that is cut short and close to the skin creates a sharp tip that can more easily pierce the skin to cause an ingrown hair.
Hair removal by shaving, waxing can be the cause and friction from tight clothing may worsen the situation.

The following may help you:

avoid shaving till the lesions heal
apply hydrocortisone cream to reduce irritation twice a day
once they heal :
shave with proper lubrication
avoid shaving too close to the skin
consider permanent hair reduction with laser

this doesnot seem to be related to champix

Hope this answers your query
Answered: Wed, 20 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor